MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® FOLEY CATHETER SILICONE COATED
Catalog Number 0167V18S
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that occasional balloon ruptures of the foley catheter occur during departmental use, mainly concentrated in model 123418c.The department has been using it for many years and reports no issues with the operation.This was the second rupture of the same product in the same hospital within a short period.Please investigate where the problem lies to prevent it from affecting the product's reputation in the department.Patient had delay in surgery and also was contaminated with bodily fluid.

Brand Name
BARDEX® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24816049
Report Number1018233-2026-02292
Device Sequence Number13183270
Product Code KOD
UDI-Device Identifier00801741019210
UDI-Public(01)00801741019210(11)241205(17)290828(10)MYJX5027
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V18S
Device Lot NumberMYJX5027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown